T Nation

Test Prop + Antihistamine


#1

anyone have any experience/feedback/theories about alleviating test prop pain/soreness with an antihistamine (ie, claritin) coupled w/ an anti-inflammatory? (i've rotated injection sites to reduce the total volume of the test prop per site but it still kicks my ass royally for 2 days...which would be fine if i only lifted every 2 days!) i know, i know...pick up my skirt, grab the charlie browns, and toughen up...LOL.


#2

Well if the site is inflamed, I think it's safe to conclude that a anti-inflammatory is going to do it's job right?

Not to hijack the thread, but does anyone know what it is about test prop that makes it so notoriously painful compared to shooting test E or Cyp? Is it just the amount of BA in any given product or what?


#3

yeah its just the amount of ba people use if u keep it at 2% ba should be hardly any burn.


#4

sticking myself is no problem...and i'm fine for about 12-18 hrs...then the pain begins...it's not a burn...it's like someone hit me with a wrench 50 times in the same spot! that pain persists for 24 hrs. i want to know what causes that pain. from what i've read, it appears that the stuff crystalizes at the site in the muscle?! i guess i will heat the vial, try some claritin, and take 800 mgs ibuprofen before i stick tonight to see how it goes. if anyone knows what causes the soreness, let me know...


#5

This post was flagged by the community and is temporarily hidden.